MathSciNet Relay Station
MathSciNet bibliographic data
MR2797859 60C05 (60E05 60F15 60J80 62G10 62P10)
Zhang, Li-Xin; Hu, Feifang; Cheung, Siu Hung; Chan, Wai Sum Immigrated urn models—theoretical properties and applications. Ann. Statist. 39 (2011), no. 1, 643–671.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement